Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
lindaluv51
Newbie

Reged: 12/22/07
Posts: 3
med question
      #238044 - 03/27/08 11:26 AM

I'm experiencing some very annoying burning pain in feet from neuropathy..my hiv doctor prescribed Neurontin..when taking this med it makes me feel kinda "weird" or "goofy".. hard to expain..but I was wondering if the drug has affected anyone else this way..If so, is there another med that I could possibly take that wouldn't give me the side effects like the Neurontin? Anxiously awaiting your help! Thanks so much!

Post Extras: Remind Me!   Notify Moderator  
AIDS2HIV
Legend

Reged: 12/19/05
Posts: 2200
Re: med question new
      #238085 - 03/28/08 07:31 AM

but does it take away the neuropathy pain?....also, if it's something new you recently started, give your body 2-3 wks to accept or reject the med.

I take neurontin 3 times a day, the strongest dose....so far it's doing me well.

--------------------
Thinking about meeting someone from this site? Read my profile before you do.

Post Extras: Remind Me!   Notify Moderator  
whocanfigure
Guru

Reged: 09/01/07
Posts: 231
Re: med question new
      #238104 - 03/28/08 10:46 PM

Lindaluv...I take Neurontin also. It makes me sleep really well (I only take it at night right now). As Aids2HIV said, if it helps the neuropathy..then go for it. The goofiness should settle out soon. Good luck!!!
B.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2205

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3